Still have uneven lumps 2 weeks after lip injection (Photo)
1 year ago
It has been now 17 days that i had my lip injection and now im with this lumps on the both side of my upper lip where the doctor has injected inside of my lip , now it s always there . I thought it was just swallen but it is still here the dr said it may be an inflamation and i have to wait :( but i feel so bad abt my self i lost my confidence and it is making me so depressed . Please tell me what to do and what do you think about it . help me
Doctor Answers 2
I am not certain what type of product was injected into the lips to produce these type of lumps. I would definitely return to your treating physician for examination and treatment. Best, Dr. Green
Lumps in lips following injectable fillers
What product was injected? are the lumps soft or firm. Go see the doctor who injected you for the answer.
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.